# SDR EIAA20111228264

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF NR 4 HYDRAULIC SYSTEM AND GROUND SAFETY RELAY LIGHT ILLUMINATED, MULTIPLE GEAR TILT ISSUES, AURAL WARNING, AND LANDING GEAR LEVER LOCK ENGAGED.   REMOVED SLAT SEAL AND PANEL ON PYLON FOUND HYDRAULIC LINE CRACKED AT ANGLE SECTION BY B-NUT IAW 71-11-10.   REPLACED NR 4 PYLON HYD LINE PER 29-11-00.  INSTALLED SEAL AND PANEL ON PYLON.  SERVICED NR 4 HYD RESERVOIR PER 12-11-00.
